# SDR DALA2015022701890

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 65,655 hours, 18,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ON AFT CARGO COMPARTMENT AT STA 1480 BETWEEN STR 25R-24R HAS A .2500"  HOLE ON THE RADIUS.  REMOVED FACTORY SPLICE FROM STA 1480 RT, CUTOUT 2 EA DAMAGE, INSP AND NO CRACKS.  FABRICATED NEW REPAIR AND INSTALLED IAW SRM.
